# SDR P2EA00285

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Delaminated
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RUDDER DELAMINATION BETWEEN STA 17.25 AND STA 35.25.  REPAIRED RUDDER IAW SRM 51-40-9, PARAGRAPH 3 AND PARAGRAPH 5, FIG 3.  (X)
